Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/34441
Title: An objective penalty function method for nonlinear programming
Authors: Meng, Z
Hu, Q
Dang, C
Yang, X 
Keywords: Nonlinear programming
Exact penalty function
Objective penalty function
Issue Date: 2004
Publisher: Pergamon Press
Source: Applied mathematics letters, 2004, v. 17, no. 6, p. 683-689 How to cite?
Journal: Applied mathematics letters 
Abstract: In this paper, we propose a novel objective penalty function for inequality constrained optimization problems. The objective penalty function differs from any existing penalty function and also has two desired features: exactness and smoothness if the constraints and objective function are differentiable. An exact penalty result is proved for the objective penalty function. In addition to these results, based on the objective penalty function, we develop an algorithm for solving the original problem and show its convergence under some mild conditions.
URI: http://hdl.handle.net/10397/34441
ISSN: 0893-9659
DOI: 10.1016/S0893-9659(04)90105-X
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

14
Last Week
0
Last month
Citations as of Sep 17, 2017

WEB OF SCIENCETM
Citations

12
Last Week
1
Last month
Citations as of Sep 16, 2017

Page view(s)

25
Last Week
1
Last month
Checked on Sep 18, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.